# SDR DALA2014121506534

- Difficulty date: December 14, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 68,355 hours, 51,620 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR LOWER CAP XRS 164, CRACKED  0.250 INCHES AT LOWER-INBD ATTACH BOLT.  REPAIR THE SPAR IAW ER/A 530469-14 AD, REV 0.
